Okay, also... I stoped breastfeeding about a month and a half ago... and I started off as a 34-B... Now I'm a freaking 32-A!!!!
I'm 5'9, 136, exactly where I was a year ago when I got pregnant, but I lost what little boobs that I had....
Has this happened to anyone??? Why did I completely lose my size?? Not to mention, when I gave birth, I lost my butt too...
I feel like a 2X4. Flat as a board... I just dont understand. I kept my waistline, but lost my chest and tush...
Will I get them back??
my friend used to be on prozac and did gain some weight but everyone is different. she is back on it (i want to say .20 mg??? but i am not 100%) and she is feeling so much better. some gain weight, some lose weight. i guess you are bound to gain a bit of weight because the drug relaxes you, you are not as stressed and high strung/hyped up ya know? so you are a bit more sluggish while on it. I hear it's good for ADD, anxiety, PMS. It just really evens you out. my friend did question why the dr. would prescribe that to someone as young as you? it could have adverse effects. she did mention some people get suicidal. however, you do have the option of wellbutrin to help as well and it seems to not have a negative connotation as prozac. if you feel its not working or isnt for you, call your dr. and try the wellbutrin. sometimes it takes some "tweaking" with meds to find whats best.
hope this helps?? keep in touch!
I did't lose mine. they just deflated. lot's of stuff there, but woth out a push up bra - I'm steppin on'em!! Butt too. I want to get some of those undies that make u look like you have junk in your trunk. I plan on having my boob's done one day. I want them put back where God originally had'em!! It's so not fair. All we go thru for our little bundles of joy. Gravity is a b%#^*!!!! Sorry I don't have a fix it plan for ya. Camoflauge honey! I think I spelled that right? Have a good day!
I've been on prozac and I gained a little weight. Most people who do gain wait while on these type of drugs only gain a small amount , but i see why it concerns you , I didn't like it myself. I also didn't like the other side effects the drug had on me so I stopped taking it, but everyone reacts differently to SSRI's. I've now been through about 7 different SSRI's and finally found one that worked with the least bothersome side effects. If you are really worried about weight gain then staying active , or excersising at least 3x a week with a balanced diet should help you maintain your weight. I'm now on Zoloft , after trying Effexor Xl , Celexa , Lexapro , Prozac , Cymbalta, small doses of xanax and ativan , and they even tried putting me on Seroquel to help me sleep wich is an antipsychotic that had very bad side effects and that I didnt even need for the medical issues i had. I suffer from anxiety , panic attacks and depression. What dosage are you on and if you don't mind me asking what are the resaons that led you to this med?
Hope this was helpfull
I really like Wellbutrin. If you have any anxiety issues though it may not be the best for you. I gained nothing on it and my sex drive increased considerably. If you have any other questions on it, go ahead and email me or myspace me.
My mother is on prozac. She really likes it. She tried getting off of it for a while and we were begging her to get back on it again. I can really see a difference in her since she's been taking it. No weight gain in her case. I think with all those drugs effect everybody different. I was on Zoloft for a while. I stopped taking it, because it made me feel drained. The doc. keeps trying to put me on something, but I'm gonna wait.